# SDR C2XA02CL192

- Difficulty date: October 2, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N12922
- Make and model: Emb EMB-145LR
- Aircraft serial: 145338
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287503507
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT NR 3282 THE CREW REPORTED SPARKS AND FIRE CAME FROM FLUORESCENT CABIN LIGHT AT SEAT 12C.  MAINTENANCE INSPECTED AND REPLACED THE PASSENGER CABIN LIGHT ASSEMBLY.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
